# SDR 2007UALA01255

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 38,002 hours, 13,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963165
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8C EEL LIGHT INOPERATIVE.  FOUND WIRE HARNESS CONNECTOR UNDER SEAT ASSY TO HAVE WIRE PIN PULLED FROM CONNECTOR.  THESE WIRE HARNESSES ARE EXPOSED AND CAN BE DAMAGED BY PASSENGER CARRY ON BAGGAGE UNDER SEATS.
